# SDR CA060605003

- Difficulty date: June 1, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 8,198 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A1
- Condition: Cracked
- Location: Engine
- Part time: 382 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT HAD JUST TAKEN OFF WHEN THE PILOT HEARD A LOUD BANG, HE TURNED AROUND AND LANDED AGAIN.  UPON INSPECTION OF THE ENGINE, FOUND THE NR 4 CYLINDER WAS CRACKED AT THE HEAD JUST ABOVE THE THREADS WHERE THE HEAD AND CYLINDER ARE JOINED.  CYLINDER WAS REMOVED AND REPLACED.  HAD ENCOUNTERED THE SAME PROBLEM WITH NR 6 AND NR 2 ABOUT 160 HOURS EARLIER HAD TROUBLE WITH NEW PILOTS AND THOUGHT THIS WAS CAUSING PROBLEM.  OVERHAUL WAS CARRIED OUT AT AERO RECIP, THEY WERE CONTACTED AND WILL BE INSTALLING 6 NEW CYLINDERS.
